I didn't see a group for these specific 2 eating disorders, I saw and joined the general eating disorder group but wanted to see a self help group for these 2 in general for questions and answers, etc.
i have been suffering from an eating disorder from 2009 to this present day. i'm 20 years old. i've struggled with everything from severe anorexia, alittle binging and purging, abusing laxatives and diuretics, and binge eating. along with the eating disorder, i suffer from very bad obsessive compulsive disorder, anxiety, depression, and bi polar. i feel completely disgusted with my body right now and think iam disgustingly fat but my family and boyfriend all keep telling me i need to gain weight and am too skinny. i need to be on anti depressant medication but every medication doctors prescribe to me have significant weight gain as a side effect which in turn makes me not even take them. i've been doing alot of research and am seeing great things about the effects wellbutrin have on people and also see alot of people saying the wellbutrin caused them to lose weight ( which i would LOVE ). if anyone with an eating disorder has any feedback or suggestions of helpful medicines you take that DON'T cause weight gain please let me know. i am really struggling.
Hey, I know this is kind of cliche to say but really i know exactly what your going threw I have an eating disorder aswell, i was diagnosed with anorexia nervosa with binge purge subtype and was forced by family members and friends to try a local in/out patient recovery program. well needless to say that didnt last long they didnt focus enough on the mental aspects that go along with an eating disorder, though they did spend a great deal of time focusing on re-feeding *sigh* which means quickly after recovery i relapsed and now worse then ever i cant even picture going back into recovery. Now about your question i am diagnosed with severe anxiety, obsessive compulsive disorder (ocd), and depression and for my depression they have switched my meds more then once on me and i never personally noticed significant weight loss i think the first week of one of them i gauined 0.2 lbs and that was it but i also take lots of vitimans in the morning along my anxiety and depression meds to be honest i take about 20 including: potassium (vitiman k), calsium, iron, magnesium, omega 3-6-9, ginsing, vitiman d, vitiman b complex, vitiman c, a multi vitiman ... amungst a few others... im not sure if that helps with not gaining from the depression meds or not but my friend recently got on depresspion meds and gained a little but not a lot by any means she gained 2lbs i told her i take a daily multi vitiman and so she started aswell and quickly shed the 2 lbs so maybe im just drawing conclusions but i dont think they make you gain a bunch of weight but i also think taking vitimans with them help. i hope i answered your question if not feel free to write me back and ill try again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.